# SDR IXXA06SMN237S

- Difficulty date: July 21, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HAND HORIZONTAL STABILIZER OUTBOARD LEADING EDGE WITH NON STANDARD REPAIR FROM STATION XFS 178.750 TO STATION XFS 185.000.  REMOVED EXISTING REPAIR IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0.  REMOVED DAMAGED AREA IAW SEMAN DRAWING NUMBER ED 4295 DATED 7/26/06.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001 NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR DOUBLER, AND SKIN FILLER IAW SEMAN DWG NUMBER ED 4295.  CLEANED, TREATED AND PRIMED AREA, SKIN FILLER, AND REPAIR DOUBLER INTERNAL SURFACE IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DRAWING NUMBER ED 4295 DATE 07-26-
